# SDR SIMA1663

- Difficulty date: June 14, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N714BZ
- Make and model: Emb EMB-135ER
- Aircraft serial: 145260
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV303211
- Part serial: MX622224
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3643 - DIVERTED BACK TO DFW FOR NR 2 HYD PUMP FAILURE.  REMOVED AND REPLACED NR 2 ENGINE DRIVEN HYD PUMP ASSY AND BROKEN QUILL SHAFT ASSY IAW CMM 72-60-05 AND AMM 29-10-03.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
